# SDR 07FDEA02816

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 32,475 hours, 18,635 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT UNDERSIDE SKIN AT OTBD END HAS SEVERAL SHEARED FASTENERS AND A POSSIBLE CRACK AT ONE OF THE FASTENER HOLES.  REMOVED AND REPLACED NR 8 SLAT ASSY IAW 27-81-011-4.
